# SDR ASOA2014122311922

- Difficulty date: December 4, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 29,540 hours, 26,982 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL GOUGES FOUND ON FUSELAGE SKIN.  BLENDED GOUGES IAW SRM 51-12-00 AND TR-51-31.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-31.  REPAIRED IAW  EA 25-2014-363.  MAJOR REPAIR.
